# SDR CALA2025012702070

- Difficulty date: January 24, 2025
- Submitted: January 27, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 61,044 hours, 19,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1012857301BHW
- Condition: Detached
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ASSEMBLY FOR SEAT 26C FELL OFF. FOUND SEAT BRACKET THAT HOLDS EMERGENCY LIGHT BROKEN. REPLACED. OPS CHECK GOOD. PARTS USED:  58-2523-3-0048,QTY :1
